# SDR O9IA9812

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N161AL
- Make and model: Gulstm 690A
- Aircraft serial: 11210
- Aircraft time: 6,783 hours, 2,023 cycles
- Engine: Garrtt TPE3315251K
- Engine time: 7,521 hours, 7,071 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 89352831
- Part serial: 327034
- Condition: Fluctuates
- Location: Left Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE DID NOT RESPOND TO CONTROL INPUTS DURING DESCENT.  HP WOULD NOT DROP BELOW 400HP.  UTILIZED CONDITION LEVER TO PULL POWER BACK.  SWAPPED INLET SENSORS BETWEEN LT AND RT ENGINE.  GROUND RUNS COULD NOT DUPLICATE THE PROBLEM AFTER INLET SENSOR SWAP.  PERFORMED CHECK FLIGHT ON ACFT.  LEFT ENGINE HP WENT DIRECTLY TO 400 HP.  ONCE POWER LEVER ADVANCED TO POINT WHERE ABOVE 400HP THEN HP WOULD NOT STAY STEADY BUT CONTINUED TO FLUCTUATE BY AS MUCH AS 150HP.  ATTEMPTED TO REDUCE POWER BUT HP WOULD NOT COME DOWN BELOW 400.  PERFORMED IN FLIGHT SHUTDOWN OF MOTOR AND LANDED BACK AT HOME STATION.
